Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 571536, 10 pages
http://dx.doi.org/10.1155/2014/571536
Research Article

Some Antiperiodic Boundary Value Problem for Nonlinear Fractional Impulsive Differential Equations

School of Mathematics and Computer Science, Zunyi Normal College, Zunyi 563002, China

Received 1 January 2014; Accepted 22 March 2014; Published 16 June 2014

Academic Editor: Chuanzhi Bai

Copyright © 2014 Xianghu Liu and Yanfang Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xianghu Liu and Yanfang Li, “Some Antiperiodic Boundary Value Problem for Nonlinear Fractional Impulsive Differential Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 571536, 10 pages, 2014. https://doi.org/10.1155/2014/571536.